# SDR DXTA2025102005349

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0247
- Aircraft time: 6,114 hours, 4,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FROM THE INSIDE OF THE AIRCRAFT, THE MAIN ENTRY DOOR HANDLE JAMS UP MIDWAY ON THE OPEN AND CLOSE CYCLE. CORRECTIVE ACTION: FUNCTIONAL CHECKS PERFORMED. COULD NOT DUPLICATE DISCREPANCY. OPS CHECK GOOD. IAW CE 680A AMM 52-10-00
